Research ArticleOpen accessPhrase in the titleOne Algebra of New Generalized FunctionsSabra RamadanJournal of Mathematics and Statistics, Vol. 3, Issue 1 · 31 Mar 2007 · 7,121 accessesView PDFCite
61 articles for “Generalized Function”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the keywordsUnivariate Generalized Additive Models for Simulated Stationary and Non-Stationary Generalized Pareto DistributionMostafa Behzadi, Mohd Bakri Adam, Anwar FitriantoJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 3 Jun 2017 · 7,434 accessesView PDFCite
Research ArticleOpen accessIn the keywordsON THE PRODUCT AND RATIO OF TWO GENERALIZED ORDER STATISTICS FROM THE GENERALIZED BURR TYPE-II DISTRIBUTIONMohamed MaswadahJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 10 May 2013 · 6,892 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Parametric p-Valent Meromorphic FunctionsPoonam SharmaJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,039 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Extended Laplace TransformSabra RamadanJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 7,071 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Probability Density Function of the Test Statistic for One Nonlinear GLR Detector Arising from fMRIFangyuan NanJournal of Mathematics and Statistics, Vol. 3, Issue 2 · 30 Jun 2007 · 7,108 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSolutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Nov 2018 · 7,255 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Generalized Some (p, q)-Special PolynomialsUgur Duran, Mehmet Acikgoz, Serkan AraciJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 18 May 2018 · 7,440 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAn Approach to Develop a Dynamic Job Shop Scheduling by Fuzzy Rule Based System and Comparative Study with the Traditional Priority RulesRamin Ahmed, Md. Muzahid Khan, Md. Hasibul Haque, Md. Hasibur RahmanAmerican Journal of Engineering and Applied Sciences, Vol. 9, Issue 2 · 11 Feb 2016 · 8,373 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Evolution Framework for Evaluating Intelligent Spectrum Sensing Mechanisms in Cognitive RadioArchana Krishnamuthy, Sudhindra Kumbhashi RajgopalJournal of Computer Science, Vol. 21, Issue 8 · 4 Sep 2025 · 5,811 accessesView PDFCite